No Cover Image

Journal article 693 views

Classifying Serre subcategories of finitely presented modules

Grigory Garkusha Orcid Logo, M Prest

Proc. Amer. Math. Soc., Volume: 136, Issue: 3, Pages: 761 - 770

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1090/S0002-9939-07-08844-2

Published in: Proc. Amer. Math. Soc.
Published: American Mathematical Society 2008
Online Access:
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 761
End Page: 770